75 mcg fentanyl patch every three days... 50 mg Zoloft daily... 150 mcg Synthroid daily... Shortness of breath and low grade fever for four weeks. At rest sat is ok. With minimal walking sat goes to mid-80's. ... bronchoscopy and PET showed no issues... pleurocentesis took 100 ml fluid but did not help... can the issue be drug interactions?
at least 2 of drugs can cause shortness of breath... did not even bother to check the synthroid.
Just fentanyl can cause shortness plus low grade fever as side effects. I would really ask to change brands of the patch or try another pain reliever.
Same for the zoloft but i would try changing it around at different time than fentanyl ... so you can see if one is the cause and you have means to correct side effects.
I hope you found the answer if not that maybe this might help you!
You need to be put on oxygen for activity, that is what I have, and an excellent Pulmonologist. You need to be thoroughly tested. When oxygen falls below 90 you are depriving the brain of oxygen and causing damage to the brain. Please see someone right away to have this treated. I have polymyositis and the lung issue showed first for me. There are other diseases where this is true as well. Please get on oxygen immediately. The next step is fainting and chronic dizziness when you stand up. Falls can cause a concussion or broken bones. This is very serious.
As for the Bronch. I had one that showed nothing but fluid. They were unable to culture out an infection. Past bronchs did show infections. Low grade temps are inflammation somewhere. What did your chest X-ray look like?
As you can tell I am concerned for you and hope you quickly get proper treatment. Keep at it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 1 answer
Posted 24 Jul 2011 • 2 answers
Posted 3 Jul 2014 • 2 answers
Please, can anyone tell me what kind of antidepressant I can take with fentanyl patch? I was taking?
Posted 27 Apr 2015 • 2 answers
Posted 30 May 2016 • 4 answers